MAUDE Adverse Event Report: ICU Medical, Inc. CADD Legacy PCA Pumps; Pump, Infusion, Pca

ICU Medical, Inc. CADD Legacy PCA Pumps; Pump, Infusion, Pca
Model Number 6300
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump generated a "high pressure (hi-p)" alarm.The issue could not be resolved, and the pump was not running at the conclusion of the call.The medication being infused was ropivacaine; however, the programmed infusion rate, remaining volume, and volume infused could not be obtained.The event occurred during infusion.There was patient involvement; however, no patient harm was reported.
 
Additional Manufacturer Narrative
Device has not been returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
CADD Legacy PCA Pumps
Common Device Name
Pump, Infusion, Pca
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50869652
Report Number3012307300-2026-08900
Device Sequence Number9223557
Product Code MEA
UDI-Device Identifier10610586019449
UDI-Public(01)10610586019449(11)200120
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6300
Device Catalogue Number21-6300-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Ropivacaine, Unk Mfr
Patient SexUnknown